Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Analysis of Square-shaped Crack in Layered Halfspace Subject to Uniform Loading over Rectangular Surface Area

    H. T. Xiao1,2,3, Y. Y. Xie1,2, Z. Q. Yue4

    CMES-Computer Modeling in Engineering & Sciences, Vol.109-110, No.1, pp. 55-80, 2015, DOI:10.3970/cmes.2015.109.055

    Abstract This paper examines the problem of a square-shaped crack embedded in a layered half-space whose external surface is subject to a uniform loading over a rectangular area. Two novel numerical methods and the superposition principle in fracture mechanics are employed for the analysis of the crack problem. The numerical methods are based on the fundamental solution of a multilayered elastic medium and are, respectively, applied to calculate the stress fields of layered halfspace without cracks and the discontinuous displacements of crack surfaces in layered halfspace. The stress intensity factor (SIF) values are calculated using discontinuous displacements and the influence of… More >

Displaying 1-10 on page 1 of 1. Per Page